# SDR SWIA202055227

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS FOR FRAME FS 1031, AT STGR 21LT, AND 22LT HAVE CORROSION, MARKED.  C-CHECK RO 1/5/2021.  CORROSION ON CLIPS AT STGR 21L AND STGR 22L THRU 100% OF THICKNESS, PER REF CRJ 700 SRM 51-21-06-001-001-A01.  FABRICATED 2 EA NEW CLIPS FROM MATERIAL CLAD 7075-T62 (0.040") PO NR T56447, PER REF CRJ SRM 53-61-03-001-001-A01 AND BOMBARDIER DWG MM670-36482 REV C.
